# SDR REXA2017011000091

- Difficulty date: January 10, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,968 hours, 18,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK  IS CORRODED AND GOUGED, BS 364 - 409+18.  REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49. REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11.
